# SDR UIEA200900043

- Difficulty date: July 11, 2009
- Submitted: July 23, 2009
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- Aircraft time: 43,841 hours, 7,010 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Damaged
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 FLAP TRACK RT SIDE SCRATCHED BY BROKEN CARRIAGE ROLLER.  REPAIRED IAW EO T2009A57B-749 REV 00.
